# SDR C2XA03SH030

- Difficulty date: February 27, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 11,624 hours, 10,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK A RAMP ANGLE WAS FOUND CRACKED ON LEFT HAND FLOORBEAM FOWARD OF FRAME 20.  MAINTENANCE REMOVED DAMAGE AND PERFORMED AND ANGLE REPAIR IAW EMB SRM 51-30-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
